# SDR AUS20030316

- Difficulty date: March 9, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Part number: 735511A
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE CONSTANT SPEED DRIVE (CSD) INPUT DRIVESHAFT SPLINE DISENGAGED DUE TO RETAINING RING AND SPACER COMING ADRIFT.
